15 Publications

Mark all

[15]
2022 | Journal Article | LibreCat-ID: 23382 | OA
Offen, Christian, and Sina Ober-Blöbaum. “Symplectic Integration of Learned Hamiltonian Systems.” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 32(1), AIP, 2022, doi:10.1063/5.0065913.
LibreCat | Files available | DOI | Download (ext.) | arXiv
 
[14]
2022 | Journal Article | LibreCat-ID: 19941 | OA
McLachlan, Robert I., and Christian Offen. “Backward Error Analysis for Variational Discretisations of Partial  Differential Equations.” Journal of Geometric Mechanics, vol. 14, no. 3, AIMS, 2022, pp. 447–71, doi:10.3934/jgm.2022014.
LibreCat | Files available | DOI | Download (ext.)
 
[13]
2022 | Journal Article | LibreCat-ID: 29240 | OA
Ober-Blöbaum, Sina, and Christian Offen. “Variational Learning of Euler–Lagrange Dynamics from Data.” Journal of Computational and Applied Mathematics, Elsevier, doi:10.1016/j.cam.2022.114780.
LibreCat | Files available | DOI | Download (ext.)
 
[12]
2022 | Journal Article | LibreCat-ID: 29236 | OA
McLachlan, Robert, and Christian Offen. “Backward Error Analysis for Conjugate Symplectic Methods.” Journal of Geometric Mechanics.
LibreCat | Files available | Download (ext.)
 
[11]
2021 | Conference Paper | LibreCat-ID: 22894 | OA
Offen, Christian, and Sina Ober-Blöbaum. Bifurcation Preserving Discretisations of Optimal Control Problems. 2021, pp. 334–39, doi:https://doi.org/10.1016/j.ifacol.2021.11.099.
LibreCat | Files available | DOI | Download (ext.)
 
[10]
2021 | Conference Paper | LibreCat-ID: 21572 | OA
Ridderbusch, Steffen, et al. “Learning ODE Models with Qualitative Structure Using Gaussian Processes .” 2021 60th IEEE Conference on Decision and Control (CDC), IEEE, 2021, p. 2896, doi:10.1109/CDC45484.2021.9683426.
LibreCat | DOI | Download (ext.)
 
[9]
2021 | Preprint | LibreCat-ID: 21600 | OA
Dellnitz, Michael, et al. “Efficient Time Stepping for Numerical Integration Using Reinforcement  Learning.” ArXiv:2104.03562, 2021.
LibreCat | Files available | Download (ext.)
 
[8]
2020 | Journal Article | LibreCat-ID: 19938
McLachlan, Robert I., and Christian Offen. “Preservation of Bifurcations of Hamiltonian Boundary Value Problems Under Discretisation.” Foundations of Computational Mathematics, vol. 20, no. 6, 2020, pp. 1363–400, doi:10.1007/s10208-020-09454-z.
LibreCat | DOI | Download (ext.)
 
[7]
2020 | Journal Article | LibreCat-ID: 19939 | OA
Kreusser, Lisa Maria, et al. “Detection of High Codimensional Bifurcations in Variational PDEs.” Nonlinearity, vol. 33, no. 5, 2020, pp. 2335–63, doi:10.1088/1361-6544/ab7293.
LibreCat | DOI | Download (ext.)
 
[6]
2020 | Dissertation | LibreCat-ID: 19947 | OA
Offen, Christian. Analysis of Hamiltonian Boundary Value Problems and Symplectic Integration. Massey University, 2020.
LibreCat | Files available | Download (ext.)
 
[5]
2019 | Journal Article | LibreCat-ID: 19945 | OA
McLachlan, Robert I., et al. “Symplectic Integration of PDEs Using Clebsch Variables.” Journal of Computational Dynamics, vol. 6, no. 1, American Institute of Mathematical Sciences (AIMS), 2019, pp. 111–30, doi:10.3934/jcd.2019005.
LibreCat | DOI | Download (ext.)
 
[4]
2018 | Journal Article | LibreCat-ID: 19935
McLachlan, Robert I., and Christian Offen. “Bifurcation of Solutions to Hamiltonian Boundary Value Problems.” Nonlinearity, 2018, pp. 2895–927, doi:10.1088/1361-6544/aab630.
LibreCat | DOI | Download (ext.)
 
[3]
2018 | Journal Article | LibreCat-ID: 19937
McLachlan, Robert I., and Christian Offen. “Symplectic Integration of Boundary Value Problems.” Numerical Algorithms, 2018, pp. 1219–33, doi:10.1007/s11075-018-0599-7.
LibreCat | DOI | Download (ext.)
 
[2]
2018 | Preprint | LibreCat-ID: 19940 | OA
Offen, Christian. “Local Intersections of Lagrangian Manifolds Correspond to Catastrophe  Theory.” ArXiv:1811.10165.
LibreCat | Files available | Download (ext.)
 
[1]
2018 | Journal Article | LibreCat-ID: 19943 | OA
McLachlan, Robert I., and Christian Offen. “Hamiltonian Boundary Value Problems, Conformal Symplectic Symmetries, and Conjugate Loci.” New Zealand Journal of Mathematics, vol. 48, 2018, pp. 83–99.
LibreCat | Files available | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

15 Publications

Mark all

[15]
2022 | Journal Article | LibreCat-ID: 23382 | OA
Offen, Christian, and Sina Ober-Blöbaum. “Symplectic Integration of Learned Hamiltonian Systems.” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 32(1), AIP, 2022, doi:10.1063/5.0065913.
LibreCat | Files available | DOI | Download (ext.) | arXiv
 
[14]
2022 | Journal Article | LibreCat-ID: 19941 | OA
McLachlan, Robert I., and Christian Offen. “Backward Error Analysis for Variational Discretisations of Partial  Differential Equations.” Journal of Geometric Mechanics, vol. 14, no. 3, AIMS, 2022, pp. 447–71, doi:10.3934/jgm.2022014.
LibreCat | Files available | DOI | Download (ext.)
 
[13]
2022 | Journal Article | LibreCat-ID: 29240 | OA
Ober-Blöbaum, Sina, and Christian Offen. “Variational Learning of Euler–Lagrange Dynamics from Data.” Journal of Computational and Applied Mathematics, Elsevier, doi:10.1016/j.cam.2022.114780.
LibreCat | Files available | DOI | Download (ext.)
 
[12]
2022 | Journal Article | LibreCat-ID: 29236 | OA
McLachlan, Robert, and Christian Offen. “Backward Error Analysis for Conjugate Symplectic Methods.” Journal of Geometric Mechanics.
LibreCat | Files available | Download (ext.)
 
[11]
2021 | Conference Paper | LibreCat-ID: 22894 | OA
Offen, Christian, and Sina Ober-Blöbaum. Bifurcation Preserving Discretisations of Optimal Control Problems. 2021, pp. 334–39, doi:https://doi.org/10.1016/j.ifacol.2021.11.099.
LibreCat | Files available | DOI | Download (ext.)
 
[10]
2021 | Conference Paper | LibreCat-ID: 21572 | OA
Ridderbusch, Steffen, et al. “Learning ODE Models with Qualitative Structure Using Gaussian Processes .” 2021 60th IEEE Conference on Decision and Control (CDC), IEEE, 2021, p. 2896, doi:10.1109/CDC45484.2021.9683426.
LibreCat | DOI | Download (ext.)
 
[9]
2021 | Preprint | LibreCat-ID: 21600 | OA
Dellnitz, Michael, et al. “Efficient Time Stepping for Numerical Integration Using Reinforcement  Learning.” ArXiv:2104.03562, 2021.
LibreCat | Files available | Download (ext.)
 
[8]
2020 | Journal Article | LibreCat-ID: 19938
McLachlan, Robert I., and Christian Offen. “Preservation of Bifurcations of Hamiltonian Boundary Value Problems Under Discretisation.” Foundations of Computational Mathematics, vol. 20, no. 6, 2020, pp. 1363–400, doi:10.1007/s10208-020-09454-z.
LibreCat | DOI | Download (ext.)
 
[7]
2020 | Journal Article | LibreCat-ID: 19939 | OA
Kreusser, Lisa Maria, et al. “Detection of High Codimensional Bifurcations in Variational PDEs.” Nonlinearity, vol. 33, no. 5, 2020, pp. 2335–63, doi:10.1088/1361-6544/ab7293.
LibreCat | DOI | Download (ext.)
 
[6]
2020 | Dissertation | LibreCat-ID: 19947 | OA
Offen, Christian. Analysis of Hamiltonian Boundary Value Problems and Symplectic Integration. Massey University, 2020.
LibreCat | Files available | Download (ext.)
 
[5]
2019 | Journal Article | LibreCat-ID: 19945 | OA
McLachlan, Robert I., et al. “Symplectic Integration of PDEs Using Clebsch Variables.” Journal of Computational Dynamics, vol. 6, no. 1, American Institute of Mathematical Sciences (AIMS), 2019, pp. 111–30, doi:10.3934/jcd.2019005.
LibreCat | DOI | Download (ext.)
 
[4]
2018 | Journal Article | LibreCat-ID: 19935
McLachlan, Robert I., and Christian Offen. “Bifurcation of Solutions to Hamiltonian Boundary Value Problems.” Nonlinearity, 2018, pp. 2895–927, doi:10.1088/1361-6544/aab630.
LibreCat | DOI | Download (ext.)
 
[3]
2018 | Journal Article | LibreCat-ID: 19937
McLachlan, Robert I., and Christian Offen. “Symplectic Integration of Boundary Value Problems.” Numerical Algorithms, 2018, pp. 1219–33, doi:10.1007/s11075-018-0599-7.
LibreCat | DOI | Download (ext.)
 
[2]
2018 | Preprint | LibreCat-ID: 19940 | OA
Offen, Christian. “Local Intersections of Lagrangian Manifolds Correspond to Catastrophe  Theory.” ArXiv:1811.10165.
LibreCat | Files available | Download (ext.)
 
[1]
2018 | Journal Article | LibreCat-ID: 19943 | OA
McLachlan, Robert I., and Christian Offen. “Hamiltonian Boundary Value Problems, Conformal Symplectic Symmetries, and Conjugate Loci.” New Zealand Journal of Mathematics, vol. 48, 2018, pp. 83–99.
LibreCat | Files available | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed